# SDR ASAA2013031994206

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 989 hours, 328 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT MAINTENANCE LIGHT WHEN APU RUNNING.  PERFORMED FIM TASK 49-60-801, APU BITE PROCEDURE- CURRENT STATS NO FAULTS FOUND, FAULT HISTORY,  NO FAULTS FOUND, MX HISTORY MSG 49-72207 MAINTENANCE INDICATOR LIGHT SHOWS HIGH CURRENT, IAW TASK 49-60-TASK 801.  GROUND VERIFICATION SUCCESSFUL NO LIGHTS ILLUMINATED. APU OPS CHECK NORMAL.
